Bernstein polynomials and spectral numbers for linear free divisors
Annales de l'Institut Fourier, Volume 61 (2011) no. 1, p. 379-400
We discuss Bernstein polynomials of reductive linear free divisors. We define suitable Brieskorn lattices for these non-isolated singularities, and show the analogue of Malgrange’s result relating the roots of the Bernstein polynomial to the residue eigenvalues on the saturation of these Brieskorn lattices.
Dans ce travail, nous nous intéressons aux polynômes de Bernstein d’un diviseur linéairement libre réductif. Nous définissons un réseau de Brieskorn pour ces fonctions, qui sont des exemples de singularités non-isolées. Nous démontrons un théorème analogue au résultat de Malgrange qui relate les racines du polynôme de Bernstein aux valeurs propres du résidu de la saturation de ce réseau de Brieskorn.
DOI : https://doi.org/10.5802/aif.2606
Classification:  32S40,  34M35
Keywords: Brieskorn lattice, Bernstein polynomial, linear free divisors, spectral numbers
@article{AIF_2011__61_1_379_0,
     author = {Sevenheck, Christian},
     title = {Bernstein polynomials  and spectral numbers for linear free divisors},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {1},
     year = {2011},
     pages = {379-400},
     doi = {10.5802/aif.2606},
     zbl = {1221.34237},
     mrnumber = {2828135},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2011__61_1_379_0}
}
Bernstein polynomials  and spectral numbers for linear free divisors. Annales de l'Institut Fourier, Volume 61 (2011) no. 1, pp. 379-400. doi : 10.5802/aif.2606. https://aif.centre-mersenne.org/item/AIF_2011__61_1_379_0/

[1] Bernstein, I. N. Analytic continuation of generalized functions with respect to a parameter, Functional Analysis and Its Applications, Tome 6 (1972) no. 4, pp. 26-40 | MR 320735 | Zbl 0282.46038

[2] Björk, Jan-Erik Analytic 𝒟 -modules and applications, Kluwer Academic Publishers Group, Dordrecht, Mathematics and its Applications, Tome 247 (1993) | MR 1232191

[3] Buchweitz, Ragnar-Olaf; Mond, David; Lossen, Christoph; Pfister, Gerhard Linear free divisors and quiver representations, Singularities and computer algebra, Cambridge Univ. Press, Cambridge (London Math. Soc. Lecture Note Ser.) Tome 324 (2006), pp. 41-77 (Papers from the conference held at the University of Kaiserslautern, Kaiserslautern, October 18–20, 2004) | MR 2228227 | Zbl 1101.14013

[4] Douai, Antoine Examples of limits of Frobenius (type) structures: The singularity case (2008) (Preprint math.AG/0806.2011)

[5] Douai, Antoine; Mann, Etienne The small quantum cohomology of a weighted projective space, a mirror 𝒟 -module and their classical limits (2009) (Preprint math.AG/0909.4063)

[6] Douai, Antoine; Sabbah, Claude Gauss-Manin systems, Brieskorn lattices and Frobenius structures. I, Ann. Inst. Fourier (Grenoble), Tome 53 (2003) no. 4, pp. 1055-1116 | Article | Numdam | MR 2033510 | Zbl 1079.32016

[7] Douai, Antoine; Sabbah, Claude Gauss-Manin systems, Brieskorn lattices and Frobenius structures. II, Frobenius manifolds, Vieweg, Wiesbaden (Aspects Math., E36) (2004), pp. 1-18 | MR 2115764

[8] Granger, Michel; Mond, David; Nieto, Alicia; Schulze, Mathias Linear free divisors and the global logarithmic comparison theorem., Ann. Inst. Fourier (Grenoble), Tome 59 (2009) no. 1, pp. 811-850 | Article | Numdam | MR 2521436 | Zbl 1163.32014

[9] Granger, Michel; Schulze, Mathias On the symmetry of b-functions of linear free divisors. (2008) (Preprint math.AG/0807.0560)

[10] Gregorio, Ignacio D.; Mond, David; Sevenheck, Christian Linear free divisors and Frobenius manifolds, Compositio Mathematica, Tome 145 (2009) no. 5, pp. 1305-1350 | Article | MR 2551998 | Zbl pre05625831

[11] Gregorio, Ignacio D.; Sevenheck, Christian Good bases for some linear free divisors associated to quiver representations (work in progress)

[12] Greuel, G.-M.; Pfister, G.; Schönemann, H. Singular 3.1.0 — A computer algebra system for polynomial computations (2009) (www.singular.uni-kl.de)

[13] Gyoja, Akihiko Theory of prehomogeneous vector spaces without regularity condition, Publ. Res. Inst. Math. Sci., Tome 27 (1991) no. 6, pp. 861-922 | Article | MR 1145669 | Zbl 0773.14025

[14] Hertling, Claus; Sevenheck, Christian Nilpotent orbits of a generalization of Hodge structures., J. Reine Angew. Math., Tome 609 (2007), pp. 23-80 | Article | MR 2350780 | Zbl 1136.32011

[15] Hertling, Claus; Stahlke, Colin Bernstein polynomial and Tjurina number, Geom. Dedicata, Tome 75 (1999) no. 2, pp. 137-176 | Article | MR 1686755 | Zbl 0955.32022

[16] Iritani, Hiroshi An integral structure in quantum cohomology and mirror symmetry for toric orbifolds, Adv. Math., Tome 22 (2009) no. 3, pp. 1016-1079 | Article | MR 2553377 | Zbl 1190.14054

[17] Kashiwara, Masaki B-functions and holonomic systems. Rationality of roots of B-functions, Invent. Math., Tome 38 (1976/77) no. 1, pp. 33-53 | Article | MR 430304 | Zbl 0354.35082

[18] Maisonobe, Philippe; Mebkhout, Zoghman; Maisonobe, Philippe; Narváez Macarro, Luis Le théorème de comparaison pour les cycles évanescents, Éléments de la théorie des systèmes différentiels géométriques, Soc. Math. France, Paris (Sémin. Congr.) Tome 8 (2004), pp. 311-389 (Papers from the CIMPA Summer School held in Séville, September 2–13, 1996) | MR 2089892

[19] Maisonobe, Philippe; Narváez Macarro, Luis Éléments de la théorie des systèmes différentiels géométriques, Société Mathématique de France, Paris, Séminaires et Congrès [Seminars and Congresses], Tome 8 (2004) (Papers from the CIMPA Summer School held in Séville, September 2–13, 1996) | MR 2089892

[20] Malgrange, Bernard; Chazarain, J. Le polynôme de Bernstein d’une singularité isolée, Fourier integral operators and partial differential equations (Colloq. Internat., Univ. Nice, Nice, 1974), Springer, Berlin (Lecture Notes in Mathematics, Vol. 459) (1975), p. 98-119. Lecture Notes in Math., Vol. 459 (Colloque International, réuni à l’Université de Nice, Nice, du 20 au 25 mai 1974) | Zbl 0308.32007

[21] Mebkhout, Zoghman; Maisonobe, Philippe; Narváez Macarro, Luis Le théorème de positivité, le théorème de comparaison et le théorème d’existence de Riemann, Éléments de la théorie des systèmes différentiels , géométriques, Soc. Math. France, Paris (Sémin. Congr.) Tome 8 (2004), pp. 165-310 (Papers from the CIMPA Summer School held in Séville, September 2–13, 1996) | MR 2077649

[22] Roucairol, Céline Irregularity of an analogue of the Gauss-Manin systems, Bull. Soc. Math. France, Tome 134 (2006) no. 2, pp. 269-286 | Numdam | MR 2233709 | Zbl 1122.32019

[23] Roucairol, Céline The irregularity of the direct image of some 𝒟-modules, Publ. Res. Inst. Math. Sci., Tome 42 (2006) no. 4, pp. 923-932 | Article | MR 2289081 | Zbl 1132.32005

[24] Roucairol, Céline Formal structure of direct image of holonomic 𝒟-modules of exponential type, Manuscripta Math., Tome 124 (2007) no. 3, pp. 299-318 | Article | MR 2350548 | Zbl 1140.32021

[25] Saito, Kyoji Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Tome 27 (1980) no. 2, pp. 265-291 | MR 586450 | Zbl 0496.32007

[26] Sato, M.; Kimura, T. A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya Math. J., Tome 65 (1977), pp. 1-155 | MR 430336 | Zbl 0321.14030